# SDR AWXA200700045

- Difficulty date: January 7, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 31,443 hours, 12,059 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57571601272
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LEFT WING OUTBOARD FLAP LOWER SURFACE DELAMINATED, WS 8268 - WS 9235.  REPAIRED LEFT WING OUTBOARD FLAP LOWER SURFACE, WS 8268 - WS 9235 IAW A320 SRM 57-30-00.
